# SDR HALA2023031000039

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 35,594 hours, 5,701 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Pump
- Part number: 33291290002
- Part serial: 20115
- Condition: Failed
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OTHER - GREEN HYD PUMPS SWITCHED OFF, CREW DECLARING EMER.  #2 ENG G HYD PUMP OUTLET FITTING LEAKING. REPLACED #2 ENG DRIVEN HYD PUMP IAW AMM 29-11-51 OPS & LEAK CK GOOD.
